Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Mar 19, 2012, 10:44 PM CDT for Dallas County, Tarrant County, Texas. It took effect at Mar 20, 2012, 4:42 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 10:44 PM CDT (03:44 UTC)
- In effect from
- Mar 20, 2012, 4:42 PM CDT
- Expired
- Mar 20, 2012, 8:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 33 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Fork Trinity River at Grand Prairie (GPRT2).
- Action stage
- 25 ft
- Minor stage
- 27 ft
- Moderate stage
- 30 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08049500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
612
WGUS44 KFWD 200344
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT MON MAR 19 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
WEST FORK TRINITY RIVER AT GRAND PRAIRIE AFFECTING DALLAS AND
TARRANT COUNTIES
ELM FORK TRINITY RIVER NEAR CARROLLTON AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-439-201544-
/O.NEW.KFWD.FL.W.0039.120320T1653Z-120322T1200Z/
/GPRT2.1.ER.120320T1653Z.120321T0000Z.120322T0000Z.NO/
1044 PM CDT MON MAR 19 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE WEST FORK TRINITY RIVER AT GRAND PRAIRIE.
* FROM TUESDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 930 PM MONDAY THE STAGE WAS 6.24 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY LATE TUESDAY
MORNING AND CONTINUE TO RISE TO A CREST NEAR 29 FEET TUESDAY
EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE WEDNESDAY
EVENING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME TUE WED THU FRI
WEST FORK TRINITY RIVER
GRAND PRAIRIE 27 6.2 MON 09 PM 28.9 27.0 11.0 6.3
$$
TXC113-201544-
/O.NEW.KFWD.FL.W.0040.120320T1055Z-120321T0112Z/
/CART2.1.ER.120320T1055Z.120320T1200Z.120320T1312Z.NO/
1044 PM CDT MON MAR 19 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE ELM FORK TRINITY RIVER NEAR CARROLLTON.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1015 PM MONDAY THE STAGE WAS 4.90 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY EARLY TUESDAY
MORNING AND CONTINUE TO RISE TO A CREST NEAR 8 FEET TUESDAY
MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY NOON TUESDAY.
* AT 8 FEET MINOR FLOODING WILL OCCUR DOWNSTREAM FROM THE GAGE.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME TUE WED THU FRI
ELM FORK TRINITY RIVER
CARROLLTON 8 4.9 MON 10 PM 5.2 4.2 3.9 3.8
$$2 follow-up statements
097
WGUS84 KFWD 201501
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 AM CDT TUE MAR 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
WEST FORK TRINITY RIVER NEAR BOYD AFFECTING WISE COUNTY
WEST FORK TRINITY RIVER AT GRAND PRAIRIE AFFECTING DALLAS AND
TARRANT COUNTIES
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
DENTON CREEK NEAR JUSTIN AFFECTING DENTON COUNTY
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC497-210301-
/O.EXT.KFWD.FL.W.0037.000000T0000Z-120321T2136Z/
/BOYT2.1.ER.120320T1632Z.120321T0000Z.120321T0936Z.NO/
1001 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE WEST FORK TRINITY RIVER NEAR BOYD.
* AT 0915 AM TUESDAY THE STAGE WAS 15.53 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
TUESDAY MORNING AND CREST NEAR 16 FEET BY TUESDAY EVENING. THE
RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
WEST FORK TRINITY RIVER
BOYD 16 15.5 TUE 09 AM 15.8 12.1 11.3 9.3
$$
TXC113-439-210301-
/O.EXT.KFWD.FL.W.0039.120320T2142Z-120322T0122Z/
/GPRT2.1.ER.120320T2142Z.120321T0600Z.120321T1322Z.NO/
1001 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE WEST FORK TRINITY RIVER AT GRAND PRAIRIE.
* AT 0930 AM TUESDAY THE STAGE WAS 22.69 FEET.
* FLOOD STAGE IS 27 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
TUESDAY AFTERNOON AND CREST NEAR 28 FEET BY WEDNESDAY AFTER
MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
WEST FORK TRINITY RIVER
GRAND PRAIRIE 27 22.7 TUE 09 AM 27.8 10.5 6.7 6.1
$$
TXC085-210301-
/O.EXT.KFWD.FL.W.0044.000000T0000Z-120322T1248Z/
/MCKT2.1.ER.120320T1011Z.120321T0000Z.120322T0048Z.NO/
1001 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0930 AM TUESDAY THE STAGE WAS 16.71 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 19 FEET
BY TUESDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE
WEDNESDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
EAST FORK TRINITY RIVER
MCKINNEY 16 16.7 TUE 09 AM 18.8 6.3 5.5 5.2
$$
TXC121-210301-
/O.EXT.KFWD.FL.W.0046.000000T0000Z-120322T0824Z/
/DCJT2.1.ER.120320T1007Z.120320T1800Z.120321T2024Z.NO/
1001 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE DENTON CREEK NEAR JUSTIN.
* AT 0945 AM MONDAY THE STAGE WAS MISSING.
* FLOOD STAGE IS 10 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 15 FEET BY TUESDAY
AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY
AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
DENTON CREEK
JUSTIN 10 3.3 MON 06 PM 12.5 7.2 6.6 6.5
$$
TXC349-210301-
/O.EXT.KFWD.FL.W.0043.120320T1516Z-120324T0723Z/
/RCET2.2.ER.120320T1516Z.120322T0000Z.120323T1923Z.NO/
1001 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE CHAMBERS CREEK NEAR RICE.
* AT 0900 AM TUESDAY THE STAGE WAS 22.64 FEET.
* FLOOD STAGE IS 24 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
TUESDAY MORNING AND CREST NEAR 29 FEET BY WEDNESDAY EVENING. THE
RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
CHAMBERS CREEK
RICE 24 22.6 TUE 09 AM 29.2 28.8 25.8 20.4
$$
TXC113-210301-
/O.EXT.KFWD.FL.W.0041.000000T0000Z-120323T1407Z/
/DALT2.2.ER.120320T0916Z.120321T0600Z.120323T0207Z.NO/
1001 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT DALLAS.
* AT 0900 AM TUESDAY THE STAGE WAS 33.49 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 38
AND 39 FEET BY WEDNESDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL
BELOW FLOOD STAGE THURSDAY NIGHT.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
TRINITY RIVER
DALLAS 30 33.5 TUE 09 AM 38.5 35.1 27.9 26.6
$$
TXC139-257-210300-
/O.EXT.KFWD.FL.W.0042.120320T2248Z-120323T1225Z/
/RSRT2.1.ER.120320T2248Z.120321T1800Z.120323T0025Z.NO/
1001 AM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER NEAR ROSSER.
* AT 0930 AM TUESDAY THE STAGE WAS 18.85 FEET.
* FLOOD STAGE IS 31 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
TUESDAY AFTERNOON AND CREST NEAR 34 FEET BY WEDNESDAY AFTERNOON.
THE RIVER SHOULD FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
TRINITY RIVER
ROSSER 31 18.9 TUE 09 AM 34.3 32.7 27.6 18.4
$$202
WGUS84 KFWD 210115
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT TUE MAR 20 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
WEST FORK TRINITY RIVER AT GRAND PRAIRIE AFFECTING DALLAS AND
TARRANT COUNTIES
ELM FORK TRINITY RIVER NEAR CARROLLTON AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-439-210145-
/O.CAN.KFWD.FL.W.0039.000000T0000Z-120322T0122Z/
/GPRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
815 PM CDT TUE MAR 20 2012
THE FLOOD WARNING IS CANCELLED FOR THE WEST FORK TRINITY RIVER AT
GRAND PRAIRIE.
* AT 730 PM TUESDAY THE STAGE WAS 24.86 FEET.
* FLOOD STAGE IS 27 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE BUT CREST BELOW FLOOD
STAGE NEAR 25 FEET WEDNESDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
WEST FORK TRINITY RIVER
GRAND PRAIRIE 27 24.9 TUE 07 PM 18.5 7.7 6.5 6.0
$$
TXC113-210145-
/O.CAN.KFWD.FL.W.0059.000000T0000Z-120321T0651Z/
/CART2.1.ER.000000T0000Z.120320T1700Z.120320T2106Z.NO/
815 PM CDT TUE MAR 20 2012
THE FLOOD WARNING IS CANCELLED FOR THE ELM FORK TRINITY RIVER NEAR
CARROLLTON.
* AT 715 PM TUESDAY THE STAGE WAS 7.48 FEET.
* FLOOD STAGE IS 8 FEET.
* FELL BELOW FLOOD STAGE AT 4 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY
THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
ELM FORK TRINITY RIVER
CARROLLTON 8 7.5 TUE 07 PM 4.3 3.5 3.4 3.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 19, 6:36 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Mar 19, 6:36 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 636 PM CDT MON MAR 19 2012 .AVIATION... LINE OF STORMS MOVING THROUGH METROPLEX TAF SITES NOW WITH NW WINDS 15G25KT. EXPECT +TSRA TO CONTINUE FOR ANOTHER HOUR OR SO...ENDING FROM WEST TO EAST. MAIN UPPER LEVEL SHORTWAVE BEGINNING TO ARRIVE INTO THE WESTERN AREAS AND WE SHOULD SEE ELEVATED CONVECTION BEGIN TO EXPAND OVER THE WESTERN PARTS OF THE REGION BY 3Z. WILL KEEP VCTS IN THROUGH THE EVENING HOURS...EVENTUALLY GIVING WAY TO +RA AND VCTS BY MIDNIGHT INTO EARLY MORNING TUESDAY AS ANVIL PRECIPITATION AFFECTS TAF SITES FROM EXPANDING CONVECTION TO THE SOUTH. PRIMARY WARM SECTOR WILL BE EAST OF METROPLEX TAF SITES AND THUS SEVERE THREAT SHOULD ALSO BE PRIMARILY EAST. STILL CANT RULE OUT ELEVATED HAIL STORMS BUT THREAT IS LOW. WINDS DURING THE NEXT 12 HOURS WILL BE SOMEWHAT VARIABLE...LIKELY SWITCHING BACK TO THE SOUTH THIS EVENING AND THEN BACK TO THE NORTH BY MORNING. CIGS AND VSBY WILL BY IFR IN HEAVIER DOWNPOURS...BUT GENERALLY VFR MID-LATE EVENING...BUT BACK TO MVFR AFTER MIDNIGHT WITH STEADY RAIN. FOR WACO...SEVERE THREAT A BIT HIGHER WITH STORMS LIKELY TO AFFECT WACO FROM 1Z-4Z...AND PREVAILING RAIN/VCTS FOR SEVERAL HOURS THEREAFTER. FOR TOMORROW RAIN SHOULD BE OVER WITH VFR CIGS PREVAILING AND WINDS SWINGING BACK FROM THE NORTH TO THE SOUTH. TR.92 && .PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/ POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES... LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT... HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST TO EAST DURING THE DAY TUESDAY. AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK. WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 7. AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY. EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA AND TEMPERATURES WARMING INTO THE 80S. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 70 49 69 50 / 100 70 30 20 10 WACO, TX 56 71 47 67 48 / 100 60 20 20 10 PARIS, TX 60 66 50 66 48 / 100 90 40 30 10 DENTON, TX 54 69 46 69 46 / 100 60 40 30 10 MCKINNEY, TX 56 68 44 69 47 / 100 80 40 30 10 DALLAS, TX 56 70 51 69 50 / 100 70 30 20 10 TERRELL, TX 60 69 47 70 49 / 100 80 30 20 10 CORSICANA, TX 59 70 48 67 49 / 100 80 20 20 10 TEMPLE, TX 56 71 47 71 47 / 100 60 20 20 10 MINERAL WELLS, TX 51 72 45 67 45 / 80 50 30 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ092>095-103>107- 118>123-133>135-144>148-156>162-174-175. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ092>095-103>107- 118>123-131>135-142>148-156>162-174-175. &&
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 407 PM CDT MON MAR 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 407 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO THREAT THROUGH LATE EVENING. VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY IN AREAS SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH THE OVERNIGHT HOURS. DUNN
In the hours before
Local storm report, Mar 19, 9:51 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT MON MAR 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD DALLAS 32.77N 96.78W
03/19/2012 DALLAS TX EMERGENCY MNGR
ADDITIONAL ROAD CLOSED IN DALLAS... TOTAL ROADS CLOSED
DUE TO FLASH FLOODING NOW AT 8Special weather statement, Mar 19, 9:59 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 959 PM CDT MON MAR 19 2012 TXZ134-145-146-200330- ELLIS TX-HILL TX-NAVARRO TX- 959 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL ELLIS COUNTY EASTERN HILL COUNTY WEST CENTRAL NAVARRO COUNTY AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF HILLSBORO...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BARDWELL...BARRY...BLOOMING GROVE...BYNUM...CARL'S CORNER AND ITALY. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3239 9671 3201 9654 3184 9700 3212 9714 TIME...MOT...LOC 0259Z 240DEG 27KT 3203 9700
Special weather statement, Mar 19, 10:09 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT MON MAR 19 2012
TXZ145-146-158>161-200345-
FALLS TX-HILL TX-LIMESTONE TX-MCLENNAN TX-NAVARRO TX-BELL TX-
1009 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BELL COUNTY
FALLS COUNTY
EASTERN HILL COUNTY
NORTHWESTERN LIMESTONE COUNTY
MCLENNAN COUNTY
SOUTHWESTERN NAVARRO COUNTY
AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
HILLSBORO TO 5 MILES NORTHEAST OF TEMPLE...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BARRY...BELLMEAD...BEVERLY
HILLS...BLOOMING GROVE...BRUCEVILLE-EDDY...BYNUM...CARL'S CORNER...
COOLIDGE...DAWSON...GOLINDA...HALLSBURG...HEWITT...HILLSBORO...
HUBBARD...LACY-LAKEVIEW...LORENA...LOTT...MARLIN...MART...MCGREGOR...
MOODY...MORGAN'S POINT RESORT...NORTHCREST...RIESEL...ROBINSON...
TEMPLE...TROY...WACO...WEST AND WOODWAY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3107 9756 3130 9746 3132 9742 3134 9744
3210 9710 3211 9698 3206 9693 3212 9681
3214 9644 3112 9687
TIME...MOT...LOC 0309Z 257DEG 26KT 3198 9688 3115 9728Local storm report, Mar 19, 10:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 PM CDT MON MAR 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HAIL 1 W WACO 31.55N 97.17W
03/19/2012 E0.75 INCH MCLENNAN TX EMERGENCY MNGR
PENNY SIZE HAIL IN WEST WACO ON HIGHWAY 84 AT THE
RICHLAND MALLSpecial weather statement, Mar 19, 10:31 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT MON MAR 19 2012
TXZ134-145-146-159>161-200400-
ELLIS TX-FALLS TX-HILL TX-LIMESTONE TX-MCLENNAN TX-NAVARRO TX-
1031 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ELLIS COUNTY
NORTHERN FALLS COUNTY
SOUTHEASTERN HILL COUNTY
WESTERN LIMESTONE COUNTY
EASTERN MCLENNAN COUNTY
WESTERN NAVARRO COUNTY
AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
ENNIS TO 8 MILES NORTHWEST OF MARLIN...MOVING NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BELLMEAD...BLOOMING GROVE...COOLIDGE...CORSICANA...DAWSON...
ENNIS...GOLINDA...HALLSBURG...HUBBARD...MART...RIESEL AND ROBINSON.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3124 9725 3227 9683 3243 9645 3241 9643
3239 9643 3235 9646 3230 9631 3141 9663
3120 9723
TIME...MOT...LOC 0332Z 241DEG 26KT 3223 9667 3138 9698Local storm report, Mar 19, 10:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT MON MAR 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM FLASH FLOOD CORYELL CITY 31.55N 97.62W
03/19/2012 CORYELL TX LAW ENFORCEMENT
FLOODING REPORTED OVER SEVERAL COUNTY ROADS IN CORYELL
COUNTYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 50 min |
| Mar 19, 7:42 PM CDT | Areal Flood Advisory | FWD | Collin | 2 hr |
| Mar 19, 8:05 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Lamar | 19 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 37 hr |
| Mar 19, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, McLennan | 45 min |
| Mar 19, 8:46 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| Mar 19, 9:00 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 4 hr |
| Mar 19, 9:18 PM CDT | Special Weather Statement | FWD | Hill, McLennan | 27 min |
| Mar 19, 9:27 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 2 hr |
| Mar 19, 9:28 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 19, 9:40 PM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Mar 19, 9:51 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Mar 19, 9:59 PM CDT | Special Weather Statement | FWD | Ellis | 31 min |
| Mar 19, 10:02 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 19, 10:07 PM CDT | Flash Flood Warning | FWD | Fannin | 113 min |
| Mar 19, 10:09 PM CDT | Special Weather Statement | FWD | Falls, Hill, McLennan | 36 min |
| Mar 19, 10:23 PM CDT | Areal Flood Advisory | FWD | Hill | 112 min |
| Mar 19, 10:31 PM CDT | Special Weather Statement | FWD | Limestone, Navarro | 29 min |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Mar 19, 10:50 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Mar 19, 10:53 PM CDT | Areal Flood Advisory | FWD | Hunt, Kaufman | 3 hr |
| Mar 19, 10:58 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| Mar 19, 11:32 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 43 min |
| Mar 19, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 48 min |
| Mar 19, 11:53 PM CDT | Areal Flood Warning | FWD | Fannin | 10 hr |
| Mar 20, 12:10 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 20, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hopkins, Hunt, Rains, Van Zandt | 62 min |
| Mar 20, 12:16 AM CDT | Areal Flood Advisory | FWD | Navarro | 119 min |
| Mar 20, 12:40 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 3 hr |
| Mar 20, 12:41 AM CDT | Areal Flood Warning | FWD | Coryell | 9 hr |
| Mar 20, 12:50 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis | 3 hr |
| Mar 20, 1:08 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Collin | 54 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Kaufman | 9 hr |
| Mar 20, 1:16 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Mar 20, 1:26 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 49 min |
| Mar 20, 2:04 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Mar 20, 2:06 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 114 min |
| Mar 20, 2:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Milam, Robertson | 51 min |
| Mar 20, 2:54 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 36 min |
| Mar 20, 2:57 AM CDT | Special Weather Statement | FWD | Robertson | 33 min |
| Mar 20, 3:11 AM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 94 min |
| Mar 20, 3:15 AM CDT | River Flood Warning | FWD | Denton | 48 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | Coryell | 8 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Mar 20, 3:27 AM CDT | Areal Flood Warning | FWD | Bell, Falls, McLennan | 7 hr |
| Mar 20, 3:43 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 7 hr |
| Mar 20, 3:45 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Mar 20, 4:00 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| Mar 20, 5:24 AM CDT | Areal Flood Warning | FWD | Collin, Denton, Tarrant | 4 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Limestone | 48 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Bell | 12 hr |
| Mar 20, 8:21 AM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more | 4 hr |
| Mar 20, 8:41 AM CDT | Areal Flood Warning | FWD | Collin | 4 hr |
| Mar 20, 8:50 AM CDT | Areal Flood Warning | FWD | Johnson | 4 hr |
| Mar 20, 9:16 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 9 days |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Collin | 21 hr |
| Mar 20, 9:48 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 10:38 AM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| Mar 20, 10:48 AM CDT | River Flood Warning | FWD | Milam | 23 hr |
| Mar 20, 11:47 AM CDT | River Flood Warning | FWD | Dallas | 8 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.